T Nation

Sexual Dysfunction at 21 Y/O After Antidepressants

what do u suggest than?
u say TRT helped ur testicles,or ur force when u urinate,or both?
My fsh and lh are great idk why i should use TRT
i have only high estradiol and thats it

i was thinking about trialing tamoxifen for that or u have any suggestion better and better plan?

tnx for ur replay

stream aint not powerfull enough
example when u drink too much beer u have powerfull forcefull urine stream
like it goes 1 meter long etc…

when i ejaculate also,no distance
when i piss not that far,no such distance and no such force

regards

I don’t understand why you are taking tamoxifen when your testosterone is low and SHBG high normal likely binding up the majority of free testosterone. It’s likely you were put on antidepressants because of your hormonal problems when what you needed was TRT.

A lot of men are diagnosed with depression and anxiety when the cause is low free testosterone and or low thyroid hormones. Since doctors are TRT ignorant they script antidepressants instead of hormones because they have no training in hormone therapies.

You need to find a specialists or your situation is never going to improve. There was a study that showed 8 out of 10 men with depression who were put on TRT saw a complete reversal of depression after only a few months on TRT.

If this is truly the case, then you may already have your answer to low T AND high E2. Excessive alcohol could likely be your entire problem.

ok tnx
what u suggest for low T and high E2
again,i have normal LH and FSH,mid range T

i asked for using tamoxifen for lowering E2
and natural product tribulus for test etc?

can u just specificaly tell me how to lower E2
do i use tamox etc…

tnx

There are certain things that you can add to your diet to decrease excessive aromatasing. Google “anti-estrogenic” foods and that should put you on to the right track. You’d be better off not using AI’s unless it’s absolutely necessary.

Do you have any other sides of E2? Sensitive nipples, gyno, etc…?

none of the above
my detailed symptoms are
severe ED
rubbery penis
testicles shrink very much
prostate pain sometimes
not powerfull ejaculation and piss
no libido

does estrogen interact and cause prostate problems u think?

i rly think i should use AI cause im like this for 4+ months with mb 5% improvement

in the past i would use tribulus and get better
now its not working that good at all

what u say?
I already have tamox from my mother home so i would start it tomorow etc…

I was in your same situation in the late 80’s early 90’s with AD induced sexual dysfunction.

This was pre-internet so I did not have the ability to see that this was a common side effect. I’m telling you for a guy that was having confidence problems Prozac really made things worse. I never liked being on it. Messed with my sleep, made me angry, it did cause some urological issues if I recall correctly. I found out later in life that I have a genetic condition shared by 10% of Europeans where I do not metabolize prozac. I’m a poor CYP2D6 metabolizer… Many SSRI’s have the same metabolic pathway. With Prozac (an SSRI) It’s not the drug that helps you it’s one of the metabolites created as your body breaks it down. So for me it was just bad side effects because I genetically lack the enzyme activity to break it down. I could barely have an orgasm when I was on the stuff. I’d practically have to break my d*** off to have one and with a woman I could not have one so I felt like something was wrong with me. As soon as I got off of them I was having sex with my girlfriend and bam, I ejaculated. I was like, damn! F-you Prozac. The other thing they don’t tell you is when you come off of them you go into a deep hole because your brain is used to them. It’s withdrawal but the drug companies politely call it “Discontinuation Syndrome”. So you think you are getting depressed but you’re just in withdrawal. I’m railing and rambling a bit here but as a young guy concerned about sexual function you need to stay away from ADs that really ruin your sex life/drive.

Hang in there and look at whatever drugs you are still taking. I’m sure you’ll get your mojo back soon. There are some ADs that actually help libido, like Wellbutrin. Maybe you could look into that one.

You have my sympathies. Hang in there . It will get better.

1 Like

Prostate pain?

When I had prostatitis pain would radiate too.

Did you get your prostate checked in an exam?

Prostate can be infected.

Did you ever get those labs. If you were to take clomid or novaldex for a restart. You really need to know where your prolactin, LH and FSH are.

And if you do have normal t and free t but high e2 I read about ai only treatment.

I didn’t read all your post but if you only have high e2 try natural. Like liver detox. Try warm lemon water in the mornings and tart organic cherry juice.

here are my labs

TSH 2.83 (0.27-4.20)
fT4 15.10(10.30-24.45)
FSH 7.02(1.6-12)
LH 4.34(0.8-6.0)
Estradiol 42.37(7-45)
Prolactin 11.76(2.7-16.9)
Testosterone 16.14(5.2-22.9)
SHBG 51.6(15-120)

i was thinking about the hight estradiol to go for only Arimidex protocol
what u think?

I don’t know. I don’t think your e2 is that bad if it was the regular estradiol test EIA method. If it was the sensitive maybe it’s high.

If it is high ai is last resort. Your not on trt so need to figure out what may be causing it.

It’s tough man figuring this stuff out.

Btw I thought you got recent labs. Retake those. See if any changes. Can’t go by one set of labs.

I believe you are trying to treat low testosterone with an AI and I also believe your E2 is lower since you are using the wrong E2 testing which tends to overestimate. I believe your problem is low free testosterone do to high SHBG and you are treating with an AI and it’s just not going to work.

Your pituitary gland should be cranking out LH to increase Free T and that’s not happening.

It’s really simple, you need TRT.

TSH isn’t really all that good either, suggest doing a thyroid panel checking Free T3, Reverse T3 and antibodies. TSH and Free T4 isn’t enough testing.

1 Like

I’m going to get off of my SSRI (citalopram) when I get dialed in on TRT. I’m trying to gather info from those who’ve gone through the withdrawal. I got on it at the beginning of the year for panic attacks brought on by going cold-turkey off my previous TRT regimen.

How long were you taking SSRIs? How long did the withdrawal symptoms last for you? Were you on TRT when you were withdrawing from the SSRI?

I had been on prozac for a few years. I wish I had exact details but I don’t. I know I came off them in 93. I sort of figured out what was happening and just started tapering. I was breaking open the capsules and using a razor blade to divide the powder. Again, this was pre-internet. I just sort of intuitively realized I had to taper. What would happen is I would stop taking it and feel great the next day, then worse shorty afterwards so I would go back on. With a taper I was able to just stop and did not get discontinuation and my sex drive/sensitivity/orgasm came roaring back.

I am not your doctor/a doctor so please work with him/her if you decide to get off of your AD. SSRI AD’s can completely destroy your ability to enjoy sex, libido, ability to ejaculate etc… I’m new here so I can’t give advice on how to get your system restarted after being on TRT. I speak from experience when I say that for some people SSRI medication is like chemical castration.

Good luck.

No need for concern, not getting off of it anytime soon or without a doctor’s supervision. I’ve never had any libido or erection issues on citalopram. I count myself lucky though, I’ve heard it’s brutal for some people.

Currently on a new regimen of TRT. Only a month into it but I’ve been thinking of getting off the SSRI when my bloods stabilize.

Getting these drugs out of your system is one thing, your brain functioning returning to normal is another story.

2 Likes

I’ve read the horror stories. Not sure I’m ready for the hell that comes with withdrawals with everything I’ve been through this year already. Not sure I’m ready to put my wife through that either.

I know you’ve had benzo experience, any SSRI experience as well?

@systemlord i concluded u were right about everything u said i need TRT for this
i ordered 250mg test enanthate which should arrive in 2-3 weeks so i will start and report back
i will be dosing 100 mg weekly

im also thinking about adding very low dose hydrocortisone 20 mg daily and NDT thyroid 1 grain daily due to my severe fatigue,would u agree with that?

How long did it took for u to feel benefits from TRT libido and errection wise?
do u have a link where u have shared ur symptoms and bloodwork before and after TRT?

regards

Muscle benefits was first, after only two weeks muscles were getting firmer, body comp change happened after only 2 months and continued to improve. The fat around my hips disappeared and redistributed.

My libido is weak and erection quality will have to wait until I lose at least 70 pounds and I over-respond to AI’s. I’m naturally a very skinny guy and should be closer to 160 lbs, not 235. If I had started TRT at 160 lbs, I’m sure erections and libido would have happened quickly just as it did with the muscle growth.

I’m not a fan of weekly injections, even for high SHBG guys, twice weekly in my opinion is the absolute minimum. I see no reason why you should allow levels to decline for 6 days when you can keep the levels higher, longer. Your trough will be higher rather than lower.

Click on my username and click topics, it will show you every thread I’ve ever made.

I don’t know if I mentioned it or not, but Klonopin cause my low testosterone.